# SDR USAAF98051

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6227478411
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1635 - AT APPROXIMATELY 4000 FT IN CLIMB-OUT FROM CLT, CREW RECEIVED THE FOLLOWING MESSAGES ON THE MULTIFUNCTION DISPLAY, 'STAB TRIM 1 AND 2, YD 1 AND 2, RUDDER 1 AND 2'.  FLT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE FLIGHT AUGMENTATION COMPUTER.  (M)
